# SDR GTIA2020060435192

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,513 hours, 25,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/ EPSU (11WL) EMER L FAILED OPS CHECK. REMOVED & REPLACED 11WL EPSU IAW AMM 33-51-38-000-001 & 33-51-38-400-001, SYSTEM OPS CHECKED GOOD IAW AMM 33-51-38-400-001 STEP 4D & 33-51-00-710-001 STEP 4A.
